Actimol-F Ibuprofen 400 mg, paracetamol
Actimol-F from Pharmed contains Ibuprofen
Below are some of the details of Ibuprofen(generic)
Ibuprofen from the now outdated nomenclature iso-butyl-propanoic-phenolic acid) is a non-steroidal anti-inflammatory drug (NSAID) originally marketed as Brufen, and since then under various other trademarks (see tradenames section), most notably Nurofen, Advil and Motrin. It is used for relief of symptoms of arthritis, primary dysmenorrhea, fever, and as an analgesic, especially where there is an inflammatory component. Ibuprofen is known to have an antiplatelet effect, though it is relatively mild and short-lived when compared with that of aspirin or other better-known antiplatelet drugs. Ibuprofen is a core medicine in the World Health Organization's "Essential Drugs List", which is a list of minimum medical needs for a basic health care system.
*All the prices in INR
You will hear from us only if the bid amount matches the minimum threshold and intended usage match our vision. You can resubmit another bid.